# SDR SIMA200302902

- Difficulty date: January 28, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HOU - FLT 3786 - DURING CREW PREFLIGHT, THE FLOOR PROXIMITY EMERGENCY LGIHTS FROM ROW 7 TO 10 WERE FOUND TO BE INOPERATIVE. MAINTENANCE FOUND AND REPAIRED A WIRE ON THE FLOOR LIGHT STRIP.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
